# SDR GTIA2025122639226

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 52,042 hours, 24,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 52,043 hours, 24,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 44 BTW FR65 TO FR69 IN AFT CARGO BAY.  REPLACED STRINGER 44 LOC BTW FR65 TO FR69 IN AFT CARGO BAY IAW SRM 51-42-11 AND SRM 51-72-11 AND DWG D53480030.
